Cross Reference Up

Berger, A and Hill, TP (2007). Newton’s method obeys Benford’s law. American Mathematical Monthly 114 (7), 588-601.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Baumeister, J and Macedo, TG (2011). Von den Zufallszahlen und ihrem Gebrauch. Stand: 21, November 2011. GER View Complete Reference Online information Works that this work references No Bibliography works reference this work
Becker, T, Corcoran, TC, Greaves-Tunnell, A, Iafrate, JR, Jing, J, Miller, SJ, Porfilio, JD, Ronan, R, Samranvedhya, J and Strauch, FW (2013). Benford's Law and Continuous Dependent Random Variables. eprint arXiv:1309.5603, last revised 27 Dec 2013. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A (2011). Some dynamical properties of Benford sequences. Journal of Difference Equations and Applications 17(2), 137-159. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2006). A characterisation of Newton maps. ANZIAM J. 48, 211-223. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2011). A basic theory of Benford's Law . Probability Surveys 8, pp. 1-126. DOI:10.1214/11-PS175. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ. ISSN/ISBN:9780691163062. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A, Hill, TP, Kaynar, B and Ridder, A (2011). Finite-state Markov Chains Obey Benford's Law. SIAM Journal of Matrix Analysis and Applications 32(3), 665-684. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Siegmund, S (2007). On the distribution of mantissae in nonautonomous difference equations. Journal of Difference Equations and Applications 13(8-9), 829-845. ISSN/ISBN:1023-6198. View Complete Reference Online information Works that this work references Works that reference this work
Grendar, M, Judge, G and Schechter, L (2007). An empirical non-parametric likelihood family of data-based Benford-like distributions. Physica A: Statistical Mechanics and its Applications 380, 429-438. ISSN/ISBN:0378-4371. View Complete Reference Online information Works that this work references Works that reference this work
Jang, D, Kang, JU, Kruckman, A, Kudo, J and Miller, SJ (2008). Chains of distributions, hierarchical Bayesian models and Benford's Law. Journal of Algebra, Number Theory: Advances and Applications 1(1), pp. 37-60. View Complete Reference Online information Works that this work references Works that reference this work
Jasak, Z (2010). Benfordov zakon i reinforcement učenje (Benford's Law and reinforcment learning) . MSc Thesis, University of Tuzla, Bosnia. SRP View Complete Reference Online information Works that this work references No Bibliography works reference this work
Jolissaint, P (2009). Loi de Benford, relations de récurrence et suites équidistribuées II. Elem. Math. 64 (1), pp. 21-36. FRE View Complete Reference Online information Works that this work references Works that reference this work
Judge, G and Schechter, L (2009). Detecting problems in survey data using Benford’s law. J. Human Resources 44, pp. 1-24. DOI:10.3368/jhr.44.1.1. View Complete Reference Online information Works that this work references Works that reference this work
Kossovsky, AE (2014). Benford's Law: Theory, the General Law of Relative Quantities, and Forensic Fraud Detection Applications. World Scientific Publishing Company: Singapore. ISSN/ISBN:978-981-4583-68-8. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Nigrini, MJ (2008). The Modulo 1 Central Limit Theorem and Benford's Law for Products. International Journal of Algebra 2(3), pp. 119 - 130. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Nigrini, MJ (2008). Order Statistics and Benford's Law. International Journal of Mathematics and Mathematical Sciences, Art. ID 382948, 19 pp.. ISSN/ISBN:0161-1712. DOI:10.1155/2008/382948. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work
Morrow, J (2010). Benford's Law, Families of Distributions and a Test Basis. http://www.johnmorrow.info/projects/benford/benfordMain.pdf; last accessed Aug 22, 2016.. View Complete Reference Online information Works that this work references Works that reference this work
Nebel, J-C and Pezzulli, S (2012). Distribution of Human Genes Observes Zipf's Law. Kingston University Research & Innovation Reports (KURIR), Vol. 8, 2012. ISSN/ISBN:1749-5652. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Nigrini, MJ and Miller, SJ (2009). Data Diagnostics Using Second-Order Tests of Benford's Law. Auditing: A Journal of Practice & Theory 28(2), pp. 305-324. DOI:10.2308/aud.2009.28.2.305 . View Complete Reference Online information Works that this work references Works that reference this work
Shao, L and Ma, BQ (2009). First Digit Distribution of Hadron full width. Modern Physics Letters A, 24(40), 3275-3282. ISSN/ISBN:0217-7323. DOI:10.1142/S0217732309031223. View Complete Reference Online information Works that this work references Works that reference this work
Shao, L and Ma, BQ (2010). Empirical mantissa distributions of pulsars. Astroparticle Physics 33, 255-262. DOI:10.1016/j.astropartphys.2010.02.003. View Complete Reference Online information Works that this work references Works that reference this work
Shao, L and Ma, BQ (2010). The significant digit law in statistical physics. Physica A 389, 3109-3116. DOI:10.1016/j.physa.2010.04.021. View Complete Reference Online information Works that this work references Works that reference this work
Torres, J, Fernandez, S, Gamero, A and Sola, A (2007). How do numbers begin? (The first digit law). European Journal of Physics 28(3), L17-L25. ISSN/ISBN:0143-0807. DOI:10.1088/0143-0807/28/3/N04. View Complete Reference Online information Works that this work references Works that reference this work